# SDR AALA201712229028

- Difficulty date: December 19, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 51,475 hours, 14,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Obstructed
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING HANDLE BINDING WHEN RETRACTED. CLEARED DEBRIDS FROM THE TRACK IAW ESO 90938.
